Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 21, Number 98

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Minimising truncation error in finite difference approximations to ordinary differential equations
M. R. Osborne.
Math. Comp. 21 (1967), 133-145
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0223107
The numerical integration of ordinary differential equations
C. W. Gear.
Math. Comp. 21 (1967), 146-156
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0225494
Comments on a floating-point version of Nordsieck’s scheme for the numerical integration of differential equations
H. R. Lewis and E. F. Stovall.
Math. Comp. 21 (1967), 157-161
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0226866
Numerical quadrature and asymptotic expansions
J. N. Lyness and B. W. Ninham.
Math. Comp. 21 (1967), 162-178
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0225488
A starting method for solving nonlinear Volterra integral equations
J. T. Day.
Math. Comp. 21 (1967), 179-188
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0223119
Confluent expansions
Jerry L. Fields.
Math. Comp. 21 (1967), 189-197
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0224880
Chebyshev approximations for the natural logarithm of the Gamma function
W. J. Cody and K. E. Hillstrom.
Math. Comp. 21 (1967), 198-203
Abstract, references and article information
Full-text PDF Free Access    
The cyclotomic numbers of order eighteen with applications to difference sets
L. D. Baumert and H. Fredricksen.
Math. Comp. 21 (1967), 204-219
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0223322
On convergence rates for line overrelaxation
John Gary.
Math. Comp. 21 (1967), 220-223
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0223111
Canonical decomposition of Hessenberg matrices
Beresford Parlett.
Math. Comp. 21 (1967), 223-227
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0228519
An elimination method for computing the generalized inverse
Leopold B. Willner.
Math. Comp. 21 (1967), 227-229
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0223082
An algorithm for certain double sums of polynomial series
R. Langel.
Math. Comp. 21 (1967), 230-232
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0223069
A note on the summation of the generalised hypergeometric functions
Arun Verma.
Math. Comp. 21 (1967), 232-236
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0223613
The fast Fourier transform recursive equations for arbitrary length records
G. D. Bergland.
Math. Comp. 21 (1967), 236-238
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0223120
A Simple “Filon-trapezoidal” rule
E. O. Tuck.
Math. Comp. 21 (1967), 239-241
Abstract, references and article information
Full-text PDF Free Access    
Systematic computations on amicable numbers
J. Alanen, O. Ore and J. Stemple.
Math. Comp. 21 (1967), 242-245
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0222006
Primes of the form $n^{4}+1$
M. Lal.
Math. Comp. 21 (1967), 245-247
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0222007
The generation of minimal triangle graphs
Rufus Bowen.
Math. Comp. 21 (1967), 248-250
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0223276
Generations of triangulations of the sphere
Rufus Bowen and Stephen Fisk.
Math. Comp. 21 (1967), 250-252
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0223277
Conversion of modular numbers to their mixed radix representation by a matrix formula
J. Schönheim.
Math. Comp. 21 (1967), 253-257
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0224252
Reviews and Descriptions of Tables and Books
Math. Comp. 21 (1967), 258-292
Abstract, references and article information
Full-text PDF Free Access    
Table Errata
Math. Comp. 21 (1967), 293-295
Abstract, references and article information
Full-text PDF Free Access    
Corrigenda
Math. Comp. 21 (1967), 296
Abstract, references and article information
Full-text PDF Free Access    


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia